# SDR DALA2024052905613

- Difficulty date: May 28, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N709TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28168
- Aircraft time: 84,846 hours, 22,556 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 1380-1440
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6806 IN REF. NRC 0168: CORROSION ON RH SIDE PLATE (UPPER AND LOWER SURFACE) 1380 TO 1440 AT AFT CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00654. RH SIDE PLATE (UPPER AND LOWER SURFACE) 1380 TO 1440 AT AFT CARGO COMPARTMENT WAS REPLACED PER B757-200 SRM. (0364848)
